# SDR QXEA0201231

- Difficulty date: August 9, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 34,348 hours, 44,204 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PDX- CLASS THREE FUEL SEEP FROM LEFT HAND NR 5 LIFT DUMPER BELLCRANK FITTING, LOWER SIDE UPPER OUTBOARD HI-LOK.  REPAIRED IAW F-28 SRM 28-11-0-5 AND 27-50-5.
